# SDR UIEA2023022300180

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1, INLET COWL LIP SKIN WAS FOUND WITH GOUGE OUT OF LIMITS AT 8 O CLOCK POSITION( IT WAS REPAIRED PER COLLINS REPAIR FORMAT #CV23-01267-REPAIR AND BOEING SR 4-5692112122. )
